# SDR C2XA02TY091

- Difficulty date: May 11, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION, CORROSION WAS FOUND ON THA LEFT OMEGA BEAM AT FRAME 20.  MAINTENANCE CUT OUT THE CORRODED AREA, FABRICATED ANGLES, SHIMS AND FILLER, THEN INSTALLED. IAW EMB-145-SRM-53-21-10 AND 51-40-02.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
